MathSciNet Relay Station
MathSciNet bibliographic data
MR1642543 (99d:65243) 65L99 (34A45)
Wazwaz, Abdul-Majid A comparison between Adomian decomposition method and Taylor series method in the series solutions. Appl. Math. Comput. 97 (1998), no. 1, 37–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement